Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 

 

A strong law of large numbers for generalized almost sure central limit theorems


Authors: Rita Giuliano Antonini and Luca Pratelli
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 70 (2004).
Journal: Theor. Probability and Math. Statist. 70 (2005), 1-9
MSC (2000): Primary 60F15; Secondary 60F05
DOI: https://doi.org/10.1090/S0094-9000-05-00626-5
Published electronically: August 5, 2005
MathSciNet review: 2109818
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a Strong Law of Large Numbers in which the variables are assumed to be asymptotically negligible and a generalized Almost Sure Central Limit Theorem is given. As an application we obtain a result about the so-called intersective ASCLT.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60F15, 60F05

Retrieve articles in all journals with MSC (2000): 60F15, 60F05


Additional Information

Rita Giuliano Antonini
Affiliation: Dipartimento di Matematica, Università di Pisa, Via Buonarroti 2, 56100 Pisa, Italy
Email: giuliano@dm.unipi.it

Luca Pratelli
Affiliation: Accademia Navale di Livorno, Viale Italia 72, 57127 Livorno, Italy
Email: pratel@mail.dm.unipi.it

DOI: https://doi.org/10.1090/S0094-9000-05-00626-5
Received by editor(s): July 14, 2003
Published electronically: August 5, 2005
Article copyright: © Copyright 2005 American Mathematical Society